# SDR FDEA201510303412

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 724 hours, 25,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035
- Part serial: R26537
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR OPEN WITH GIRT BAR ACTIVATED, BUT NO ACTIVATION SLIDE, NOT POSSIBLE TO ARM DOOR.  R & R R1 DOOR EMER POWER CYLINDER IAW AMM 52-11-30-4-0.  REINSTALLED & INSPECTED GIRT BAR IAW AMM 25-66-10-2, NO DAMAGE FOUND.  PERFORMED R1 DOOR ESCAPE SYS ADJUSTMENT, TESTED SEVERAL TIMES IAW AMM 25-66-00-5.  ALL TEST PASSED.  MEL CLOSED & ACFT OK FOR SERVICE.
